American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A67) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Samuel J. Dittmer. Spoof odd perfect numbers. Math. Comp. 83 (2014) 2575-2582.
Abstract, references, and article information
View Article: PDF

[2] Feng-Juan Chen and Yong-Gao Chen. Signed sums of terms of a sequence. Proc. Amer. Math. Soc. 141 (2013) 1105-1111.
Abstract, references, and article information
View Article: PDF

[3] Vassil S. Dimitrov and Everett W. Howe. Lower bounds on the lengths of double-base representations. Proc. Amer. Math. Soc. 139 (2011) 3423-3430. MR 2813374.
Abstract, references, and article information
View Article: PDF

[4] M. V. Prats'ovytyi and O. M. Baranovs'kii. Properties of distributions of random variables with independent differences of consecutive elements of the Ostrogradskii series. Theor. Probability and Math. Statist. 70 (2005) 147-160. MR 2110871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jacques Boulanger and Jean-Luc Chabert. On the representation of integers as linear combinations of consecutive values of a polynomial. Trans. Amer. Math. Soc. 356 (2004) 5071-5088. MR 2084411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Hong Bing Yu. Signed sums of polynomial values. Proc. Amer. Math. Soc. 130 (2002) 1623-1627. MR 1887008.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1